View Single Post
  #5  
Old November 17th, 2008, 03:42 PM
danam314's Avatar
danam314 danam314 is offline
Senior Member
 
Join Date: Sep 2008
Location: Edmonton, Alberta
Posts: 126
Thanks so much guys! I'm really gung-ho to get started on this.

I'm not really sure how much I can say on here without getting anyone in trouble so I will give the short version of events. Koda is diabetic and he was given an overdose of steroids. We knew something was up when we got such strange looks from other vets, and eventually from the ER staff too after they read that he was given these meds. We got 2 lab reports back that concluded he was given an overdose of steroids. This caused him to go into ketacidosis state and he barely made it home. Over $6,000 in bills, time off work, 6 days in the vet ER and a few other roadblocks, now we're ready for our old vet to take some of the responsibility. We found 3 other people that have had similar experiences with this vet, so we know we aren't alone. Also, through my own research I have found specific articles on these drugs that say "Diabetic patients should NEVER take this medication unless there is a life-threatening reason to take it". All my poor koda had was itchy skin

(If I posted to much info please feel free to remove it. I really don't want to step on toes here!)
Reply With Quote